Catalog Home Page

Lower bounds for some potential-energy curves of H2 and He2+ +

Jennings, P. (1967) Lower bounds for some potential-energy curves of H2 and He2+ +. The Journal of Chemical Physics, 46 (6). pp. 2442-2443.

[img]
Preview
PDF - Published Version
Download (162kB)
Link to Published Version: http://dx.doi.org/10.1063/1.1841057
*Subscription may be required
Publication Type: Journal Article
Publisher: American Institute of Physics
Copyright: © 1967 American Institute of Physics
Notes: Letter to the editor
URI: http://researchrepository.murdoch.edu.au/id/eprint/26347
Item Control Page Item Control Page

Downloads

Downloads per month over past year